|English and Malay|
|Our doctors can help you in both languages|
|All doctors at DoctorOnCall are registered with Health Ministry of Malaysia|
|Your data is safe and will not be revealed to any parties|
|Quick and Efficient|
|All queries will be answered by doctors in a quick and efficient manner|
Answered by: Dr Sashini Seeni
Hi Doc, I am male age 54 years old. I have hypertension for years already but I am taking Olmetec 20mg daily. I am a compliance patient. So far; my blood pressure is controlling well. I perform blood check in the clinic every 3 months and the reading is around 80-90/120-130. However; I have tinnitus this morning. I just wondering can this cause by my high bp? However; I dont feel anything wrong. Please advise.
Greetings, thank you for your question.
The answer is a general description of the problem you’re having. Please click on this link (DoctorOnCall) to speak with us.
Based on the above information, we understand your concern about the problem you’re having. For your information, tinnitus can be caused by a variety of things. These include:
Therefore, to know the exact cause of the problem you are facing, more information is needed before a conclusion can be drawn. Please click on the link (DoctorOnCall) to contact your doctor or on the link (DoctorOnCallEPharma) to speak with our pharmacist online. We will protect your privacy. Thank you.